# SDR DLM11010803

- Difficulty date: May 19, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N815DE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 16,030 hours, 2,293 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2676
- Part serial: 6059
- Condition: Faulty
- Location: G4 Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FRC-250-XX000 SEE LOGBOOK FOR DETAILS - G4 CHILLER SHUT DOWN DUE ELEC SMELL.  REMOVED AND REPLACED CHILLER.
